# SDR VTZA97239

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P2 Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ROC/IAD - FLT 6361 - DURING TAKEOFF AT 0730 HOURS ON 4-19-97, ABORTED TAKEOFF DUE TO LT ENGINE DID NOT REACH 100 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TIGHTENED P2 LINE AT FUEL CONTROL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
